Two New Classes of Locally Convex Spaces.


Mathematische Annalen (1966)

  • Volume: 166, page 289-299
  • ISSN: 0025-5831; 1432-1807/e

How to cite


HUSAIN, T.. "Two New Classes of Locally Convex Spaces.." Mathematische Annalen 166 (1966): 289-299. <>.

author = {HUSAIN, T.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {289-299},
title = {Two New Classes of Locally Convex Spaces.},
url = {},
volume = {166},
year = {1966},

TI - Two New Classes of Locally Convex Spaces.
JO - Mathematische Annalen
PY - 1966
VL - 166
SP - 289
EP - 299
KW - functional analysis
UR -
ER -

Citations in EuDML Documents

  1. J. Schmets, Espaces associés aux espaces linéaires à semi-normes des fonctions continues et bornées sur un espace complètement régulier et séparé
  2. Marc De Wilde, Suites absorbantes et suites bornivores dans les espaces localement convexes
  3. Khalil Noureddine, Nouvelles classes d'espaces localement convexes
  4. H. Buchwalter, Espaces ultrabornologiques et b -réflexivité
  5. Seán Dineen, Surjective limits of locally convex spaces and their application to infinite dimensional holomorphy

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.